# SDR UIEA2010062900075

- Difficulty date: June 29, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 500-520 S36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 1125, FWD CGO STRINGER 36R IS BENT BETWEEN STA 500-520 (DAMAGED PORTION OF STRINGER REMOVED, REINFORCED AREA WITH NEW SEGMENT AND REPAIR STRINGER PN N523MC, NRC 1125 1/2 IAW SRM 53-10-03 FIG 3 AND FASTENERS INSTL IAW SRM 51-30-02)
